# SDR VNAA0202006

- Difficulty date: February 5, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N470PS
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- Aircraft time: 15,799 hours, 10,371 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF THE CREW RECEIVED A LEFT HAND PACK FAIL MESSAGE AND ABORTED TAKEOFF FLIGHT 4020.  THE CREW DEFERRED THE LEFT HAND HIGH PRESSURE BLEED VALVE WITH MAINTENANCE CONTROL AND FLIGHT 4020 DEPARTED.
